ResearcherID Thomson Reuters  

Fernandez-Guasti, Manuel
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-4730-2008
Other Names: Manuel Fernandez; M F Guasti; M Fernandez G; M Fernández G; M Fernández-Guasti
E-mail:
URL: http://www.researcherid.com/rid/B-4730-2008
Subject: Mathematics; Optics; Physics
Keywords: invariants; ultrafast & nonlinear phenomena; energy conservation; coherent phenomena
ORCID: http://orcid.org/0000-0002-1839-6002
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://luz.izt.uam.mx
http://investigacion.izt.uam.mx
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Imaginary Scators Bound Set Under the Iterated Quadratic Mapping in 1+2 Dimensional Parameter Space
 Author(s): Fernandez-Guasti, M.
 Source: International Journal of Bifurcation and Chaos Volume: 26 Issue: 1 Published: 2016
 Times Cited: 0
 DOI: 10.1142/s0218127416300020
added
24-Jan-17
2.  Title: A Non-distributive Extension of Complex Numbers to Higher Dimensions
 Author(s): Fernandez-Guasti, M.
 Source: Advances in Applied Clifford Algebras Volume: 25 Issue: 4 Pages: 829-849 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s00006-015-0539-8
added
24-Jan-17
3.  Title: A Non-distributive Extension of Complex Numbers to Higher Dimensions (vol 25, pg 829, 2015)
 Author(s): Fernandez-Guasti, M.
 Source: Advances in Applied Clifford Algebras Volume: 25 Issue: 4 Pages: 851 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s00006-015-0612-3
added
12-Jan-16
4.  Title: A Non-distributive Extension of Complex Numbers to Higher Dimensions (vol 25, pg 829, 2015)
 Author(s): Fernandez-Guasti, M.
 Source: Advances in Applied Clifford Algebras Volume: 25 Issue: 4 Pages: 851 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s00006-015-0612-3
added
24-Jan-17
5.  Title: Analytical solution to a non-autonomous second order differential equation with modified hyperbolic tangent function
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Optics Volume: 17 Issue: 3 Published: 2015
 Times Cited: 1
 DOI: 10.1088/2040-8978/17/3/035612
added
12-Jan-16
6.  Title: Analytical solution to a non-autonomous second order differential equation with modified hyperbolic tangent function
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Optics Volume: 17 Issue: 3 Published: 2015
 Times Cited: 1
 DOI: 10.1088/2040-8978/17/3/035612
added
24-Jan-17
7.  Title: Dielectric interfaces and mirrors in the amplitude and phase representation
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Modern Optics Volume: 62 Issue: 4 Pages: 265-271 Published: 2015
 Times Cited: 1
 DOI: 10.1080/09500340.2014.971897
added
12-Jan-16
8.  Title: Dielectric interfaces and mirrors in the amplitude and phase representation
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Modern Optics Volume: 62 Issue: 4 Pages: 265-271 Published: 2015
 Times Cited: 1
 DOI: 10.1080/09500340.2014.971897
added
24-Jan-17
9.  Title: Dielectric interfaces and mirrors in the amplitude and phase representation (vol 62, pg 265, 2015)
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Modern Optics Volume: 62 Issue: 19 Pages: 1692 Published: 2015
 Times Cited: 0
 DOI: 10.1080/09500340.2015.1094235
added
12-Jan-16
10.  Title: Dielectric interfaces and mirrors in the amplitude and phase representation (vol 62, pg 265, 2015)
 Author(s): Fernandez-Guasti, M.
 Source: Journal of Modern Optics Volume: 62 Issue: 19 Pages: 1692 Published: 2015
 Times Cited: 0
 DOI: 10.1080/09500340.2015.1094235
added
24-Jan-17
publication(s)  
First Page Previous Page Page   of  18  Go Next Page Last Page
  Sort by:    Results per page: